On modifications of Riemann surfaces

H. Renggli University of New Mexico, Albuquerque, USA

TBD mathscidoc:1701.332245

Arkiv for Matematik, 6, (4), 299-306, 1966.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:35 uploaded by arkivadmin ] [ 130 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{h.1966on,
  title={On modifications of Riemann surfaces},
  author={H. Renggli},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203435618541054},
  booktitle={Arkiv for Matematik},
  volume={6},
  number={4},
  pages={299-306},
  year={1966},
}
H. Renggli. On modifications of Riemann surfaces. 1966. Vol. 6. In Arkiv for Matematik. pp.299-306. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203435618541054.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved